# SDR SWAA2025081187413

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B RIB 151.75 AT RT HORIZONTAL STABILIZER.  REPLACED ACCESS PANEL 341B RIB 151.75 AT RT HORIZONTAL STABILIZER IAW SRM 51-40-02; SRM 51-10-05 ITEM 9 AND DWG 186A1001; SHEET 19; REV -.
